# SDR GN0A10042012001

- Difficulty date: October 4, 2012
- Submitted: October 5, 2012
- Operation: Air carrier
- Aircraft: N650CT
- Make and model: Emb EMB-120ER
- Aircraft serial: 120198
- Aircraft time: 36,179 hours, 37,540 cycles
- Engine: Pwa PW118
- Propeller: Hamstd 14RF9
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Oscillates
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E, A

## Discrepancy

FLIGHT 17155 KFRG-KACY:  AFTER TAKEOFF AND WHILE CLIMBING THROUGH 5000FT THE RIGHT ENGINE STARTED OSCILLATING WITH AN AIRCRAFT YAWING MOTION.  THE RIGHT NP WAS FLUCTUATING BETWEEN 97% AND 104% WITH THE ASSOCIATED ENGINE TORQUE FLUCTUATING 72% TO 84%.  THE CREW ELECTED TO SHUT-DOWN THE RIGHT ENGINE AND RETURN TO KFRG WHERE THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE RAN THE ENGINE AND COULD NOT DUPLICATE THE PROBLEM.  THE RIGHT PROPELLER CONTROL UNIT (PCU) WAS REPLACED AS PRECAUTIONARY MAINTENANCE.  AIRCRAFT WAS GROUND RUN AND TEST FLOWN WITH SYSTEM CHECKING NORMAL.
